Regularity and uniqueness of solutions to boundary blow-up problems for the complex Monge-Ampère operator

Ivarsson, Björn (2006). Regularity and uniqueness of solutions to boundary blow-up problems for the complex Monge-Ampère operator. Bulletin of the Polish Academy of Sciences - mathematics, 54(1), pp. 13-25. Warszawa: Centrum Upowszechniania Nauki PAN 10.4064/ba54-1-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn

ISSN:

0239-7269

Publisher:

Centrum Upowszechniania Nauki PAN

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

06 Dec 2013 13:42

Publisher DOI:

10.4064/ba54-1-2

URI:

https://boris.unibe.ch/id/eprint/19677 (FactScience: 2597)

Actions (login required)

Edit item Edit item
Provide Feedback